# SDR DALA2017012400611

- Difficulty date: January 22, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 50,825 hours, 16,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Defective
- Location: Light Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH TURNS OFF WHEN GUARD IS LOWERED. REPLACED EMERGENCY LIGHT PANEL PER AMM33-51 CKS GOOD.
